Alert archive / Washington / Wind Advisories in 2025

Wind Advisory 3, NWS Spokane, WA

February 24, 20257 counties in Washington; Benewah County, Latah County, Idaho

NWS Spokane, WA issued this wind advisory at Feb 24, 2025, 11:32 AM PST for 7 counties in Washington; Benewah County, Latah County, Idaho. It took effect at Feb 25, 2025, 4:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2025, 11:32 AM PST (19:32 UTC)
In effect from
Feb 25, 2025, 4:00 AM PST
Expired
Feb 25, 2025, 6:00 PM PST
In force
14 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Latah County, ID, Adams County, WA, Douglas County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 56 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2025-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2025-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WWUS76 KOTX 241932
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1132 AM PST Mon Feb 24 2025

WAZ032-250345-
/O.UPG.KOTX.HW.A.0001.250225T1500Z-250226T0200Z/
/O.NEW.KOTX.HW.W.0001.250225T1200Z-250226T0200Z/
Lower Garfield and Asotin Counties-
Including the cities of Pomeroy, Alpowa Summit, and Clarkston
1132 AM PST Mon Feb 24 2025

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Pomeroy, Alpowa Summit.

* WHEN...From 4 AM to 6 PM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and may cause power 
  outages. Travel will be difficult, especially for high profile 
  vehicles.

* ADDITIONAL DETAILS...Saturated ground from recent rains may 
  contribute to heightened potential for falling trees and power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IDZ003-WAZ033-035-036-044-250345-
/O.NEW.KOTX.WI.Y.0003.250225T1200Z-250226T0200Z/
Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane
Area-Waterville Plateau-
Including the cities of Ritzville, Uniontown, La Crosse, Spokane
Valley, Airway Heights, Mansfield, Coulee City, Grand Coulee,
Moscow, Genesee, Davenport, Badger Mountain Road, Creston,
Wilbur, Downtown Spokane, Waterville, Fairfield, Tekoa, Rockford,
Plummer, Odessa, Colfax, Cheney, Harrington, Potlatch, Rosalia,
Pullman, and Oakesdale
1132 AM PST Mon Feb 24 2025

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Ritzville, Uniontown, La Crosse, Spokane Valley, Airway 
  Heights, Mansfield, Coulee City, Grand Coulee, Moscow, Genesee, 
  Davenport, Badger Mountain Road, Creston, Wilbur, Downtown 
  Spokane, Waterville, Fairfield, Tekoa, Rockford, Plummer, Odessa, 
  Colfax, Cheney, Harrington, Potlatch, Rosalia, Pullman, and 
  Oakesdale.

* WHEN...From 4 AM to 6 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Saturated ground from recent rains may 
  contribute to heightened potential for falling trees and power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JW
4 follow-up statements
620 
WWUS76 KOTX 250518
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
918 PM PST Mon Feb 24 2025

WAZ032-251445-
/O.CON.KOTX.HW.W.0001.250225T1200Z-250226T0200Z/
Lower Garfield and Asotin Counties-
Including the cities of Alpowa Summit, Clarkston, and Pomeroy
918 PM PST Mon Feb 24 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PST 
TUESDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Alpowa Summit and Pomeroy.

* WHEN...From 4 AM to 6 PM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and may cause power 
  outages. Travel will be difficult, especially for high profile 
  vehicles.

* ADDITIONAL DETAILS...Saturated ground from recent rains may 
  contribute to heightened potential for falling trees and power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IDZ003-WAZ033-035-036-044-251445-
/O.CON.KOTX.WI.Y.0003.250225T1200Z-250226T0200Z/
Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane
Area-Waterville Plateau-
Including the cities of Pullman, Moscow, Uniontown, Plummer,
Davenport, Waterville, Genesee, Odessa, Creston, Cheney, Spokane
Valley, Fairfield, Tekoa, Downtown Spokane, Colfax, Badger
Mountain Road, Potlatch, Wilbur, Harrington, Coulee City,
Mansfield, Airway Heights, Rosalia, La Crosse, Oakesdale,
Rockford, Grand Coulee, and Ritzville
918 PM PST Mon Feb 24 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Pullman, Moscow, Uniontown, Plummer, Davenport, 
  Waterville, Genesee, Odessa, Creston, Cheney, Spokane Valley, 
  Fairfield, Tekoa, Downtown Spokane, Colfax, Badger Mountain Road, 
  Potlatch, Wilbur, Harrington, Coulee City, Mansfield, Airway 
  Heights, Rosalia, La Crosse, Oakesdale, Rockford, Grand Coulee, 
  and Ritzville.

* WHEN...From 4 AM to 6 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Saturated ground from recent rains may 
  contribute to heightened potential for falling trees and power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SVH
198 
WWUS76 KOTX 251200
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
400 AM PST Tue Feb 25 2025

WAZ032-260000-
/O.CON.KOTX.HW.W.0001.000000T0000Z-250226T0200Z/
Lower Garfield and Asotin Counties-
Including the cities of Alpowa Summit, Pomeroy, and Clarkston
400 AM PST Tue Feb 25 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Alpowa Summit and Pomeroy.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and may cause power 
  outages. Travel will be difficult, especially for high profile 
  vehicles.

* ADDITIONAL DETAILS...Saturated ground from recent rains may 
  contribute to a heightened potential for falling trees and power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive. Do not attempt to drive through areas of downed powerlines.

&&

$$

IDZ003-WAZ033-035-036-044-260000-
/O.CON.KOTX.WI.Y.0003.000000T0000Z-250226T0200Z/
Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane
Area-Waterville Plateau-
Including the cities of Badger Mountain Road, Harrington,
Waterville, Rosalia, La Crosse, Pullman, Creston, Rockford,
Fairfield, Uniontown, Colfax, Davenport, Tekoa, Plummer,
Oakesdale, Genesee, Odessa, Mansfield, Downtown Spokane, Moscow,
Spokane Valley, Wilbur, Ritzville, Airway Heights, Potlatch,
Coulee City, Cheney, and Grand Coulee
400 AM PST Tue Feb 25 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Badger Mountain Road, Harrington, Waterville, Rosalia, La 
  Crosse, Pullman, Creston, Rockford, Fairfield, Uniontown, Colfax, 
  Davenport, Tekoa, Plummer, Oakesdale, Genesee, Odessa, Mansfield, 
  Downtown Spokane, Moscow, Spokane Valley, Wilbur, Ritzville, 
  Airway Heights, Potlatch, Coulee City, Cheney, and Grand Coulee.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Saturated ground from recent rains may 
  contribute to a heightened potential for falling trees and power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects.

&&

$$

GKOCH
688 
WWUS76 KOTX 252352
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
352 PM PST Tue Feb 25 2025

WAZ032-260200-
/O.CON.KOTX.HW.W.0001.000000T0000Z-250226T0200Z/
Lower Garfield and Asotin Counties-
Including the cities of Clarkston, Pomeroy, and Alpowa Summit
352 PM PST Tue Feb 25 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Clarkston, Pomeroy, and Alpowa Summit.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IDZ003-WAZ033-035-036-044-260200-
/O.CON.KOTX.WI.Y.0003.000000T0000Z-250226T0200Z/
Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane
Area-Waterville Plateau-
Including the cities of Rockford, Moscow, Cheney, Fairfield,
Airway Heights, Pullman, Rosalia, Spokane Valley, Harrington,
Oakesdale, Colfax, Davenport, Genesee, Mansfield, Potlatch,
Badger Mountain Road, Ritzville, Downtown Spokane, La Crosse,
Waterville, Uniontown, Grand Coulee, Creston, Plummer, Tekoa,
Coulee City, Odessa, and Wilbur
352 PM PST Tue Feb 25 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Rockford, Moscow, Cheney, Fairfield, Airway Heights, 
  Pullman, Rosalia, Spokane Valley, Harrington, Oakesdale, Colfax, 
  Davenport, Genesee, Mansfield, Potlatch, Badger Mountain Road, 
  Ritzville, Downtown Spokane, La Crosse, Waterville, Uniontown, 
  Grand Coulee, Creston, Plummer, Tekoa, Coulee City, Odessa, and 
  Wilbur.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects.

&&

$$
235 
WWUS76 KOTX 260201
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
601 PM PST Tue Feb 25 2025

WAZ032-260315-
/O.EXP.KOTX.HW.W.0001.000000T0000Z-250226T0200Z/
Lower Garfield and Asotin Counties-
Including the cities of Alpowa Summit, Pomeroy, and Clarkston
601 PM PST Tue Feb 25 2025

...HIGH WIND WARNING HAS EXPIRED...

While breezy conditions will continue, the threat of high winds has 
decreased.

$$

IDZ003-WAZ033-035-036-044-260315-
/O.EXP.KOTX.WI.Y.0003.000000T0000Z-250226T0200Z/
Idaho Palouse-Washington Palouse-Upper Columbia Basin-Spokane
Area-Waterville Plateau-
Including the cities of Airway Heights, Cheney, Coulee City,
Rockford, Fairfield, Badger Mountain Road, Grand Coulee,
Ritzville, Rosalia, Oakesdale, Davenport, Odessa, Plummer,
Genesee, Potlatch, Tekoa, Wilbur, Creston, Downtown Spokane,
Uniontown, Mansfield, La Crosse, Colfax, Waterville, Moscow,
Pullman, Spokane Valley, and Harrington
601 PM PST Tue Feb 25 2025

...WIND ADVISORY HAS EXPIRED...

While breezy conditions will continue, the threat of high winds has 
decreased.

$$

OTX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Feb 24, 10:14 AM PST, 1 hour 18 minutes earlier.

Area forecast discussion, Feb 24, 10:14 AM PST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1014 AM PST Mon Feb 24 2025

.SYNOPSIS...
Rain will spread into central and eastern Washington by the
afternoon, and periods of wet weather will persist into Tuesday.
Rain amounts won't be as heavy as they were over the weekend, but
the additional precipitation will slow the recession of flood
water across southeastern Washington and the southern Idaho
Panhandle. Tuesday will be windy across the Palouse, West Plains
and Spokane area with gusts of 45 to 55 mph. The potential for
falling trees and power outages will be heightened on Tuesday due
to wet ground from recent rains.

&&

.DISCUSSION...

Today and Tonight: A deep and compact surface low will produce
another band of warm frontal precipitation across the Pacific
Northwest today and tonight. Low level easterly winds through the
evening will bank cool air along the east slopes of the north
Washington Cascades leading to snow levels as low as the valley
floor for the Methow Valley this evening. With marginal
temperatures for snow in the Methow, our forecast calls for slushy
accumulations for Twisp, Winthrop, and Mazama of up to 2 inches.
The National Blend of Models (NBM) does not give the Methow much
chance for accumulations more than inch in the Methow, but the
High Resolution Ensemble Forecast gives the communities mentioned
above a 25 percent chance of 2 inches or more by Tuesday morning.

Additional precipitation amounts from this afternoon into Tuesday
are between a third and two thirds of an inch for Latah, Benewah,
and eastern Whitman counties. According to the probability of a
half inch or more of rain is about 50 percent for the headwaters
of Paradise Creek, the Palouse River, and Latah Creek. The
additional rain over the next 36 hours will slow the recession of
flood waters for the counties along the Washington/Idaho border,
but precipitation amounts won't rival what we got over the weekend
which ranged three quarters of an inch to an inch and a half. A
good bit of our lowland snowpack has also melted, so our combined
runoff won't be as significant as what we dealt with Saturday and
Sunday.

Tuesday: Heavy snow in the Cascades, strong winds, and
thunderstorms are in the forecast as strong low developing off the
coast today comes inland on Tuesday.

*Snow: A Winter Storm Warning is in effect for 1 to 2 feet of
 accumulation for the Cascades of western Chelan county including
 Stevens Pass. Snowfall rates of an inch per hour are likely (80
 percent chance per HREF) along the Cascade Crest from midnight
 through the late morning hours on Tuesday. Motorists should
 anticipate winter driving conditions Tuesday, and monitor pass
 conditions. The heavy snow on top of a layer of snow that has
 been rain on may also increase the potential for unstable layers
 and avalanche concerns.

*Wind: South winds will increase Monday night into Tuesday morning
 as deep low pressure moves inland. Our gust potential for the
 Palouse, West Plains, and Upper Columbia Basin will increase to
 45 to 55 mph with as the surface low crosses the Cascades enters
 southern B.C. late in the morning and into the afternoon. The
 HREF, NBM, and University of WA WRF generate the highest gust
 potential around Pomeroy, Alpowa Summit, and the Boyer Park area
 on the Snake River. Gusts of 50 to 60 mph will be possible there.
 The ECMWF ensemble peak gusts are generally in the 40 to 50 mph
 range for the Palouse, Spokane area, and Lincoln county.
 Afternoon showers and thunderstorms will be the wild card. If
 fast moving cells can become organized, localized gusts of 60
 mph or more are not out of the question and several members of
 the ECMWF ensemble produce gusts approaching 55 mph for Spokane
 Tuesday afternoon. Saturated ground will heighten the potential
 for falling trees and power outages in places that experience 50
 mph winds. /GKoch

Wednesday through Monday: Above average temperatures in the 40s
and 50s continue through the end of the week as upper level height
rises dominate the period. A weak wave moves through southern BC
Thursday bringing a 30-50% chance for high elevation snow (above
4500 feet) near the Cascade crest and the far northern ID
Panhandle Thursday afternoon. A second ridge forms offshore
Thursday night and shifts into the Inland NW Friday, so most of
the day Friday will be dry. As the ridge axis shifts east in
western Montana Friday night, precipitation chances increase
thanks to a low pressure headed toward southern Alaska and
increased southwest flow. Snow levels will be around 4500-5500
feet through the event. From 4 AM Saturday to 4 AM Monday, there
is a 10-25% chance of 0.25”+ of QPF in the Cascade valleys and
extreme eastern WA/north ID. /DB

&&

.AVIATION...
18Z TAFS: VFR conditions and breezy winds will prevail through
21z. A squall line will traverse through the Columbia Basin and
impact KMWH-KGEG- KSFF-KCOE-KPUW-KLWS around 23-03z. There is a
small chance (20%) of embedded thunder within the line. Models
are showing a west- southwest outflow boundary with gusts around
35 kt with this line. Expecting MVFR cigs and occasional IFR
visibility with the line passage. Behind the squall line passage,
models indicate LLWS around 40-45kt thanks to strong winds around
2000-4000 ft AGL. But these winds are expected to gradually mix
down into Tuesday morning except KEAT. Models indicate another
round of rain around 10-18z Tuesday for KGEG- KSFF-KCOE as another
wave of moisture moves through.

FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: Moderate
confidence for the squall line timing later this afternoon
(23-03z). Low confidence in lightning impacting any terminals
this afternoon.

-----------------------

Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        49  38  47  32  50  33 /  30 100  70  10   0   0
Coeur d'Alene  47  37  45  31  49  29 /  20 100 100  20   0   0
Pullman        45  37  46  30  49  33 /  40 100  70  10   0   0
Lewiston       52  41  54  34  54  36 /  30 100  50  10   0   0
Colville       43  36  44  29  45  30 /  30 100  80  10   0  10
Sandpoint      45  36  42  33  45  31 /  10 100 100  30   0   0
Kellogg        47  36  39  33  47  32 /  20 100 100  50   0   0
Moses Lake     48  38  58  29  53  32 /  80  60  10   0   0   0
Wenatchee      41  35  54  31  44  34 / 100  80  40   0   0   0
Omak           43  35  48  31  44  33 /  70 100  50   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...High Wind Watch from Tuesday morning through Tuesday afternoon
     for Lower Garfield and Asotin Counties.

     Winter Storm Warning from 10 AM this morning to 4 PM PST Tuesday
     for Western Chelan County.

&&

In the hours before

Local storm report, Feb 24, 10:19 AM PST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1019 AM PST Mon Feb 24 2025

...48 Rainfall amounts ending 1000 AM Feb 24, 2025...

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Rain             6 NW Troy               46.80N 116.85W
02/24/2025  M2.50 Inch       Latah              ID   Mesonet

            Mesonet station MSCI1 6.9 N Joel (SNOTEL).

0900 AM     Rain             7 SSW Clark Fork        48.06N 116.23W
02/24/2025  M2.10 Inch       Shoshone           ID   Mesonet

            Mesonet station MOQI1 6.7 SW Clark Fork
            (SNOTEL).

0700 AM     Rain             3 S Saint Maries        47.27N 116.58W
02/24/2025  M1.99 Inch       Benewah            ID   Cocorahs

            Cocorahs station ID-BW-3 2.8 S Saint Maries.

0900 AM     Rain             3 SE Mount Spokane      47.88N 117.09W
02/24/2025  M1.90 Inch       Spokane            WA   Mesonet

            Mesonet station QUPW1 7.4 N Newman Lake
            (SNOTEL).
0800 AM     Rain             2 NNW Spirit Lake       47.99N 116.89W
02/24/2025  M1.67 Inch       Bonner             ID   Mesonet

            Mesonet station SPLI Spirit Lake.
0800 AM     Rain             5 ENE Colburn           48.41N 116.44W
02/24/2025  M1.63 Inch       Bonner             ID   Cocorahs

            Cocorahs station ID-BR-29 Sandpoint 10.3
            NNE.
0900 AM     Rain             15 SW Lucerne           48.07N 120.85W
02/24/2025  M1.60 Inch       Chelan             WA   Mesonet

            Mesonet station TRIW1 16.4 N Telma (SNOTEL).
0800 AM     Rain             3 S Athol               47.90N 116.71W
02/24/2025  M1.57 Inch       Kootenai           ID   Mesonet

            Mesonet station SLWI Silverwood WWTP Athol.

0800 AM     Rain             1 S Cocolalla           48.09N 116.61W
02/24/2025  M1.52 Inch       Bonner             ID   Cocorahs

            Cocorahs station ID-BR-38 Cocolalla 1.1 SSE.

0900 AM     Rain             14 SSW Avery            47.07N 115.96W
02/24/2025  M1.40 Inch       Shoshone           ID   Mesonet

            Mesonet station LSLI1 14.3 SW Avery
            (SNOTEL).

0900 AM     Rain             13 S Avery              47.07N 115.78W
02/24/2025  M1.40 Inch       Shoshone           ID   Mesonet

            Mesonet station HUGI1 12.8 S Avery (SNOTEL).

0800 AM     Rain             4 SW Hope               48.21N 116.38W
02/24/2025  M1.38 Inch       Bonner             ID   Cocorahs

            Cocorahs station ID-BR-28 4.4 SW Hope.

0800 AM     Rain             1 SW Pullman            46.73N 117.18W
02/24/2025  M1.34 Inch       Whitman            WA   Cocorahs

            Cocorahs station WA-WM-15 Pullman 0.4 SE.

0700 AM     Rain             2 N Moscow              46.75N 117.00W
02/24/2025  M1.31 Inch       Latah              ID   Cocorahs

            Cocorahs station ID-LT-1 1.7 N Moscow.

0900 AM     Rain             15 W Lucerne            48.20N 120.92W
02/24/2025  M1.30 Inch       Chelan             WA   Mesonet

            Mesonet station LYLW1 15.2 W Lucerne
            (SNOTEL).

0900 AM     Rain             4 E Mullan              47.46N 115.71W
02/24/2025  M1.30 Inch       Shoshone           ID   Mesonet

            Mesonet station LKTI1 4.2 E Mullan (SNOTEL).

0800 AM     Rain             3 ESE Rathdrum          47.80N 116.83W
02/24/2025  M1.27 Inch       Kootenai           ID   Mesonet

            Mesonet station RTHI Rathdrum Prairie.

0600 AM     Rain             3 WSW Clayton           47.98N 117.61W
02/24/2025  M1.24 Inch       Stevens            WA   Cocorahs

            Cocorahs station WA-ST-1 2.6 SW Clayton.

0700 AM     Rain             1 ESE Palouse           46.91N 117.06W
02/24/2025  M1.24 Inch       Whitman            WA   Cocorahs

            Cocorahs station WA-WM-14 Palouse 0.6 ESE.

0700 AM     Rain             1 S Spirit Lake         47.95N 116.87W
02/24/2025  M1.23 Inch       Kootenai           ID   Cocorahs

            Cocorahs station ID-KT-34 Spirit Lake 1.5 S.

0700 AM     Rain             1 ENE Athol             47.95N 116.68W
02/24/2025  M1.23 Inch       Kootenai           ID   Cocorahs

            Cocorahs station ID-KT-3 1.5 ENE Athol.

0530 AM     Rain             2 NE Hayden Lake        47.78N 116.73W
02/24/2025  M1.22 Inch       Kootenai           ID   Cocorahs

            Cocorahs station ID-KT-31 Hayden Lake 1.6
            NE.

0700 AM     Rain             4 ENE Laclede           48.19N 116.68W
02/24/2025  M1.21 Inch       Bonner             ID   Cocorahs

            Cocorahs station ID-BR-14 6.2 WSW Sagle.

0700 AM     Rain             Newport                 48.19N 117.06W
02/24/2025  M1.17 Inch       Pend Oreille       WA   Cocorahs

            Cocorahs station WA-PO-11 Newport 0.4 NNW.

0908 AM     Rain             9 NW Coolin             48.57N 116.96W
02/24/2025  M1.17 Inch       Bonner             ID   Mesonet

            Mesonet station PLKI1 Priest Lake.

0701 AM     Rain             6 NNE Priest River      48.26N 116.86W
02/24/2025  M1.16 Inch       Bonner             ID   Cocorahs

            Cocorahs station ID-BR-26 5.9 NNE Priest
            River.

0700 AM     Rain             5 NNE Spirit Lake       48.03N 116.81W
02/24/2025  M1.14 Inch       Bonner             ID   Cocorahs

            Cocorahs station ID-BR-15 11.6 SSE Priest
            River.

0900 AM     Rain             1 S Deer Park           47.95N 117.43W
02/24/2025  M1.12 Inch       Spokane            WA   Mesonet

            Mesonet station DRPW Deer Park.

0700 AM     Rain             5 NNE Spirit Lake       48.04N 116.83W
02/24/2025  M1.08 Inch       Bonner             ID   Cocorahs

            Cocorahs station ID-BR-37 Spirit Lake 5.2
            NNE.

0700 AM     Rain             1 NW Naples             48.58N 116.40W
02/24/2025  M1.07 Inch       Boundary           ID   Cocorahs

            Cocorahs station ID-BD-5 0.4 NW Naples.

0800 AM     Rain             4 NNE Deer Park         48.02N 117.40W
02/24/2025  M1.04 Inch       Spokane            WA   Cocorahs

            Cocorahs station WA-SP-91 Deer Park 4.0 NNE.

0700 AM     Rain             Saint John              47.09N 117.58W
02/24/2025  M1.00 Inch       Whitman            WA   Cocorahs

            Cocorahs station WA-WM-17 St John 0.2 NW.

0900 AM     Rain             6 N Hauser              47.86N 117.04W
02/24/2025  M1.00 Inch       Kootenai           ID   Mesonet

            Mesonet station RAGI1 6.1 N Hauser (SNOTEL).

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 5:40 PM PSTRiver Flood WarningOTXSpokane28 hr
Feb 23, 7:09 PM PSTRiver Flood WarningOTXWhitman21 hr
Feb 24, 3:37 AM PSTHigh Wind WatchOTXAsotin, Garfield8 hr
Feb 24, 11:32 AM PSTHigh Wind WarningOTXAsotin, Garfield30 hr
Feb 24, 1:22 PM PSTWinter Weather AdvisoryOTXFerry, Okanogan33 hr

Nearby

Wind Advisories in Washington, 2025Wind Advisories in Idaho, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.